Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 108, NWS Kansas City, MO

September 7, 2012Cooper County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 7, 2012, 3:54 PM CDT for Cooper County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 3:54 PM CDT (20:54 UTC)
Expired
Sep 7, 2012, 4:30 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS53 KEAX 072054
SVREAX
MOC053-072130-
/O.NEW.KEAX.SV.W.0108.120907T2054Z-120907T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COOPER COUNTY IN CENTRAL MISSOURI...

* UNTIL 430 PM CDT

* AT 351 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PILOT
  GROVE...AND MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  PILOT GROVE...BUNCETON...PRAIRIE HOME AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 90 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3887 9252 3872 9260 3876 9306 3894 9305
      3894 9251
TIME...MOT...LOC 2054Z 272DEG 27KT 3884 9295

HAIL...1.50IN
WIND...60 MPH

$$

CUTTER
3 follow-up statements
555 
WWUS53 KEAX 072110
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 PM CDT FRI SEP 7 2012

MOC053-072130-
/O.CON.KEAX.SV.W.0108.000000T0000Z-120907T2130Z/
COOPER MO-
410 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL COOPER
COUNTY UNTIL 430 PM CDT...

AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNCETON...AND
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
         WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 95 AND 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3875 9293 3894 9291 3894 9251 3887 9252
      3872 9260
TIME...MOT...LOC 2110Z 274DEG 29KT 3882 9275

HAIL...1.50IN
WIND...60 MPH

$$

MJ
071 
WWUS53 KEAX 072121
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT FRI SEP 7 2012

MOC053-072130-
/O.CON.KEAX.SV.W.0108.000000T0000Z-120907T2130Z/
COOPER MO-
421 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
COOPER COUNTY UNTIL 430 PM CDT...

AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF 
BUNCETON...AND MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
         WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3873 9269 3891 9265 3890 9253 3887 9252
      3872 9260
TIME...MOT...LOC 2121Z 274DEG 29KT 3881 9264

HAIL...1.50IN
WIND...60 MPH

$$

MJ
640 
WWUS53 KEAX 072127
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 PM CDT FRI SEP 7 2012

MOC053-072137-
/O.EXP.KEAX.SV.W.0108.000000T0000Z-120907T2130Z/
COOPER MO-
427 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOPER COUNTY
WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3873 9269 3891 9265 3890 9253 3887 9252
      3872 9260
TIME...MOT...LOC 2127Z 274DEG 29KT 3880 9258

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:24 PM CDT, 30 minutes earlier.

Area forecast discussion, Sep 7, 3:24 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
324 PM CDT FRI SEP 7 2012

.DISCUSSION...

A QUIET MORNING HAS TURNED INTO A BUSIER AFTERNOON AS CONVECTION HAS
STARTED TO MOVE INTO THE CWA FROM CENTRAL AND SOUTHERN KANSAS. A
QUIET OVERNIGHT HAS ALLOWED THROUGH THE SOUTHERN CWA TO EXPERIENCE
SUBSTANTIAL DESTABILIZATION DESPITE THE FRONTAL BOUNDARY MOVING INTO
THE AREA. MLCAPE VALUES BETWEEN 1500-2000 J/KG ARE NOW BEGINNING TO
FEED ELEVATED CONVECTION WHICH FORMED OVER CENTRAL KANSAS AS 500 MB
FLOW HAS FLATTENED AND SPEED MAX MOVED INTO THE REGION. THIS HAS
ALLOWED CONVECTION TO INTENSIFY AND BECOME SFC BASED AS IT
APPROACHES THE SOUTHERN CWA AND FURTHER ELEVATED CONVECTION TO FORM
OVER THE EASTERN CWA THIS AFTERNOON. DCAPE VALUES APPROACHING 1300
J/KG PERSIST OVER THE EXTREME SOUTHERN CWA AND FURTHER SOUTH INTO
SOUTHERN MO, WHICH WILL PROMOTE A DAMAGING WIND THREAT. SEVERE THREAT
LESS SIGNIFICANT IN THE NORTHEASTERN CWA GIVEN LOWER INSTABILITY
VALUES, HOWEVER INCREASING SHEAR MAY STILL PROMOTE SOME SEVERE HAIL.
GIVEN RELATIVE STORM MOTION, WOULD EXPECT A LIMITED TIME DURATION OF
SVR WEATHER WOULD EXPECT MUCH OF THE THREAT TO MOVE EAST AND SOUTH OF
THE CWA BY 5-6 PM.

ELSEWHERE, STRONG AMBIENT WIND FLOW CONTINUES TO BUILD ACROSS EASTERN
KANSAS AS SURFACE PRESSURE GRADIENT HAS TIGHTENED SIGNIFICANTLY DUE
TO STRONG HEIGHT RISES COMING DOWN THE PLAINS AND ARRIVAL OF
SECONDARY COLD FRONT. 925MB NORTHEAST WINDS APPROACHING 45 KNOTS HAVE ALSO
PROMOTED SOME DOWNWARD MOMENTUM PRODUCING SFC WIND GUSTS AS HIGH AS
45 MPH ALONG THE KS/MO BORDER.

THIS EVENING...BACK EDGE OF PRECIPITATION IS TIMED INTO THE EASTERN
EDGE OF THE CWA BY 7PM WHICH WILL LEAVE BRISK CONDITIONS FOR THE
EVENING ACTIVITIES. NORTH WINDS WILL CONTINUE TO AVERAGE SOME 10-15
KNOTS WITH OCCASIONAL GUSTS APPROACHING 25 KNOTS THROUGH MIDNIGHT.

SATURDAY/SUNDAY: HIGH PRESSURE WILL SURGE INTO THE AREA FROM THE
NORTHWEST. TEMPERATURES ON SATURDAY WILL CLIMB INTO THE MIDDLE 70S.
GUIDANCE IS INDICATING A SECONDARY COLD FRONT MOVING THROUGH THE AREA
SATURDAY NIGHT INTO SUNDAY MORNING. THIS FRONT SHOULD MINIMIZE ANY
FOG THREAT AND BRING SLIGHTLY COOLER AIR IN FOR SUNDAY. HAVE LOWERED
SUNDAYS TEMPERATURES 1-2 CATEGORIES WITH READINGS IN THE MIDDLE TO
UPPER 70S.

DUX

MONDAY - THURSDAY:

SHORT WAVE RIDGING WILL BUILD INTO THE REGION THROUGH THE FIRST HALF
OF THE WORK WEEK WHICH WILL RESULT IN DRY WEATHER CONDITIONS AND
TEMPERATURES IN THE MID TO UPPER 80S. MODELS ARE IN GOOD AGREEMENT
DEPICTING THIS RIDGING MOVE THROUGH THE AREA BY WEDNESDAY. THE LATER
HALF OF THE WEEK IS A LITTLE LESS CERTAIN AS THE RIDGE MOVES EAST
AND TROUGHING BUILDS INTO THE NORTHERN ROCKIES. SO WEDNESDAY MAY BE
A BIT OF A TRANSITION DAY FOR BEFORE THE FRONT ASSOCIATED WITH THE
NORTHERN STREAM TROUGH MOVES INTO THE AREA LATE WEDNESDAY NIGHT OR
THURSDAY. THE UPPER LEVEL ENERGY FROM THE INITIAL TROUGH WILL MOVE
MAINLY ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST WHICH WILL LIMIT
THE SOUTHERN PUSH OF THE FRONT WITH THE FRONT LAYING ACROSS THE
FORECAST AREA. A TRAILING, STRONGER AND MORE SOUTHERLY TROUGH SWEEPS
THROUGH THE AREA LATE IN THE WEEK AND WILL THEN INTERACT WITH THE
EXISTING BOUNDARY. THIS WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO
BECOME A LITTLE MORE WIDESPREAD BY THE END OF THE WEEK. THE GFS
CONTINUES TO BE THE MOST ROBUST WITH ITS QPF WHILE THE ECMWF TENDS
TO SPLIT THE FORECAST AREA. GIVEN THESE DISCREPANCIES HAVE KEPT POPS
ON THE LOW CHANCE SIDE UNTIL MORE CONSISTENCY IS ACHIEVED.

CDB

&&

.AVIATION...

FOR THE 18Z TAFS: CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO
MOVE ACROSS CENTRAL KANSAS EARLY THIS AFTERNOON AND IS TIMED TO REACH
THE TERMINALS BY 19Z. RELATIVELY SHORT DURATION OF RAIN IS EXPECTED,
WITH TIMING ON THE BACK EDGE OF PRECIPITATION BETWEEN 22-23Z.
VISIBILITIES AND CEILINGS WILL GENERALLY REMAIN VFR, WITH PERIODIC DIPS INTO
MVFR CATEGORY IN STRONGER DOWNPOURS. ONCE RAIN MOVES OUT OF THE AREA
LATE THIS AFTERNOON, VFR CONDITIONS EXPECTED INTO SATURDAY. WINDS
HOWEVER WILL REMAIN FAIRLY BRISK THROUGH THE OVERNIGHT HOURS WITH A
NORTHERLY DIRECTION PREVAILING BETWEEN 8-14 KNOTS.

DUX

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Sep 7, 1:55 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 PM CDT FRI SEP 7 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
155 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT HAS MOVED THROUGH THE AREA EARLY THIS AFTERNOON. A
LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO
EASTERN KANSAS AND WESTERN MISSOURI INTO EARLY EVENING.

A CLUSTER OF STRONG TO SEVERE STORMS HAS DEVELOPED ACROSS EAST
CENTRAL KANSAS THIS AFTERNOON AND CONTINUES TO TRACK EASTWARD TOWARDS
THE SOUTHERN PORTIONS OF THE OUTLOOK AREA. SHOULD THESE STORMS
CONTINUE TO HOLD TOGETHER...A SEVERE WEATHER RISK WILL BE POSSIBLE
FOR AREAS SOUTH OF HIGHWAY 50 THROUGH 7PM ESPECIALLY IN AREAS FROM
PAOLA TO LA CYGNE TO CLINTON...MARSHALL...SEDALIA AND BOONVILLE WHERE
TEMPERATURES HAVE WARMED INTO THE 90S. THE PRIMARY THREAT WITH ANY
STRONG STORM WOULD BE DAMAGING WINDS.

RAIN WILL COME TO AN END FROM WEST TO EAST BY 7PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS SOUTH OF HIGHWAY 50.

DUX

In the hours before

Special weather statement, Sep 7, 1:52 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
152 PM CDT FRI SEP 7 2012

KSZ057-060-071945-
LINN KS-MIAMI KS-
152 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR LINN AND MIAMI COUNTIES IN EAST
CENTRAL KANSAS UNTIL 245 PM CDT...

AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF OSAGE CITY TO 7 MILES SOUTHWEST OF OLIVET TO 9
MILES WEST OF BURLINGTON...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSAWATOMIE...PAOLA...MOUND CITY...LA CYGNE...PLEASANTON...
  LOUISBURG...PARKER...BLUE MOUND...FONTANA...PRESCOTT...BEAGLE...
  HILLSDALE...WAGSTAFF...NEW LANCASTER AND CHILES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3811 9508 3826 9508 3826 9507 3868 9507
      3869 9466 3829 9465 3805 9467 3803 9508
TIME...MOT...LOC 1852Z 277DEG 44KT 3867 9585 3841 9577
          3818 9584

CUTTER
Special weather statement, Sep 7, 3:42 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 PM CDT FRI SEP 7 2012

MOZ040-046-072115-
COOPER MO-HOWARD MO-
342 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOWARD AND NORTHEASTERN
COOPER COUNTIES UNTIL 415 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOONVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOONVILLE...NEW FRANKLIN...FRANKLIN AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 94 AND 114.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3885 9253 3889 9292 3907 9290 3907 9252
      3900 9256 3897 9255 3892 9249
TIME...MOT...LOC 2042Z 274DEG 22KT 3898 9279

CUTTER
Local storm report, Sep 7, 3:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
353 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BOONVILLE               38.96N 92.75W
09/07/2012  M1.50 INCH       COOPER             MO   EMERGENCY MNGR

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:38 PM CDTSevere Thunderstorm WarningEAXBates37 min
Sep 7, 3:21 PM CDTSevere Thunderstorm WarningEAXHoward24 min
Sep 7, 3:42 PM CDTSpecial Weather StatementEAXCooper33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.